# SDR CALA2025111211165

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME BS 680, DENTED.  REPAIRED FWD CARGO FRAME AT BS 680, S23L IAW EC/RA 757-5330-13 -A4168.
